Viewing 15 posts - 1 through 15 (of 29 total)
  • Author
    Posts
  • #27735
    Anonymous
    Inactive

    ive taken more tramadol than i should and i can barely stay awake, i dont normally get this tired ever… if i move my eyes too fast then i go crosseyed and have to shake my head to get my sight back…. if i go to sleep, will it just wear off or should i fight it for a while?

    #107121
    Anonymous
    Inactive

    I don’t know. I don’t have any experience in prescriptions drugs. Can you call the emergency room and talk to someone, or call 911. Don’t lose consciousness. CALL SOMEONE!!

    #107139
    Anonymous
    Inactive

    its happened before just not this bad, i cant call 999 i dont want my parents to find out im addicted to the stuff, i can fight it and stay awake but its just gonna be a little difficult. its too late to throw it up, i might just be tired, it is a little late and ive been at work but i NEVER get this tired even after a 13 hours shift im not this tired

    #107125
    Anonymous
    Inactive

    Tell your parents you forgot you took it and took too much by accident. You really should call and go to the hospital. How much did you take?

    #107137
    Anonymous
    Inactive

    your parents finding you unconcious in the morning might give them a clue that you have a problem…….
    I agree you should call someone. Likely – from taking pills myself – you are just starting your crash and burn – coming down too hard. Taking too many can have the opposite effect of taking your normal “dose”.
    Sleep is what you will probably do – but getting help is what you NEED to do.
    PLEASE keep posting so we know you’re ok:)))

    #107140
    Anonymous
    Inactive

    i wont go to sleep, i wont, but i wont get help other than on here either… i need to stop taking them, but the result is unemployment, i cant work when im in pain and nothing else works!

    ive got a really bad headache now too, but my heartbeat is still ok (a little slow) and my breathing is ok fopr now, luckily i can touch type cause ill be damed if i can see the keyboard

    #107122
    Anonymous
    Inactive

    Drink lots of water. Hey, unemployment is better than the worse case scenario if you know what I mean. It sounds as if your really need to address your problem before it totally consumes you. I can understand why you want to resist telling your parents, but it really is the right thing to do.

    #107116
    Anonymous
    Inactive

    You need medical assistance NOW

    You can die from this.

    #107138
    Anonymous
    Inactive

    checked on-line for od symptoms – it can be slept off if it’s just more than you’re used to taking – but if you start having chest pains, rapid heart beat or severe nausea – CALL SOMEONE
    I know all too well about not wanting anyone else to know – but in some cases you don’t have a choice. It also mentioned calling the poison control centre and they can let you know if you’ll be alright or if you need to go further. That’s also confidential – so your parents don’t even have to know you called them. Better to be safe – and it’s only a phone call!

    #107128
    Anonymous
    Inactive

    What time and how much did you take?

    #107141
    Anonymous
    Inactive

    i took 2 50mg about an hour and half ago, another 2 about 4 hours ago and another 2 just 30 minutes ago, so thats 300mg in 4 hours, your not supposed to take more than 300mg in a whole damn day… thats about double my usualy dose, its wearing off now… i dont feel so tired any more, but i certainly feel quite high… i need to start controlling my meds more, next time i might not be so lucky…

    #107117
    Anonymous
    Inactive

    As you are in England I have no phone numbers for you.

    Tell your parents…do not mess with this.

    #107123
    Anonymous
    Inactive

    Your right, next time you may not be so lucky. This is nothing to mess around with. Stay and read some of the horror stories in substance abuse. Detoxing from addiction can be an ugly thing. We recently lost one of our beloved members here to an overdose, so we tend to get very alarmed over the topic. It is a very serious matter.

    #107129
    Anonymous
    Inactive

    the usual dose is 1-2 every 4 hours according to a rx we have here at the house… you have gone way over, please listen to what we are saying and go tell your folks, you are worth more than this… trust us and just go and say you goofed up on the dose and need some help, you can deal with the rest later- think about what is happening now to you….

    #107133
    Anonymous
    Inactive

    GET MEDICAL HELP! Life is more important than having your parents find you dead in your bed. I don’t care what you tell them to explain the amount of pills you took–tell the truth, lie, whatever–just GET MEDICAL HELP!! Hell, don’t tell them, just go get help on your own! Why do they have to know? (In the US, emergency rooms HAVE to treat you regardless of your ability to pay…I would imagine you have it a little better in the UK?!)

    My sister took what she thought was a normal, everyday dose of her DOC and something went wrong. There was no indication that she was in crisis other than feeling overly tired. As addicts–especially pill addicts like you and me–we usually know what a “safe” dose is for us. Our tolerance is higher, but we know what we can usually take to feel high and be okay. Right?!

    My sister was no different. What she took was her usual amount. She felt tired, went to sleep and NEVER WOKE UP. She was found dead in her bed early the next morning.

    That was July 13, 2002. Not a day goes by that I don’t think of her. Not a day goes by where my mother cries at this monumental loss.

    I’m not writing this to be melodramatic or to scare you. Well, maybe to scare you a little bit! No, scare you A LOT!! I’m writing this to show you that you are in crisis and it needs IMMEDIATE ATTENTION!

    I’ve seen a similar thread on this site a month or so ago. The guy had taken too much of his ADD meds and was scared. BUT, he also had places to be and people to see, and wasn’t really willing to get the help he needed…fortunately, he was able to work through his crisis over time.

    With Ultram, that may not be the case. I AM NOT A DOCTOR, but I do know that there are risks of seizure with overuse (as well as when detoxing cold turkey) of tramadol.

    WE ARE NOT MEDICAL SPECIALISTS AND CANNOT GIVE MEDICAL ADVICE. But we can urge you to seek appropriate medical care when necessary.

    IT IS NECESSARY…NOW!

    Please stay in touch…let us know how you are doing.

    Peace and good luck.
    –Truman

Viewing 15 posts - 1 through 15 (of 29 total)
  • You must be logged in to reply to this topic.